# SDR AALA982279

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 2R GOUGED AT END FASTENER TO END FITTING UNDER HAT SECTION STATION 740 STRINGER 2R.  CUT OUT DAMAGED FLANGE AND INSTALLED EXTENDED LENGTH END FITTING PER ESO 11697, DATED 12/7/98.  (M)
